Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Daniela

Is it normal for my skin to be this red ?

Recommended Posts

 Is it normal for my skin to be this read after applying benzyl peroxide and moisturizer? It burns and the redness does not go away stays this way all day :( 

IMG_7509.JPG

Share this post


Link to post
Share on other sites

Hi Daniela, 

Sounds like you are going through a rough time. Dryness and irritation is to be expected during the first few weeks into The Acne.org Regimen but it eventually goes away. This is particularly noticeable when applying Moisturizer.

Use Acne.org Regimen products precisely as outlined and make sure that you are not using any other products along with The Regimen to get you perfectly clear. 

Make sure that you are using 2 full pumps of The Acne.org Moisturizer twice a day or as often as needed to prevent dryness and irritation. You may also add in 5-6 drops of Jojoba Oil into the Moisturizer each time you apply it for additional moisture. 

I know it's tough at the beginning but just be patient and you will have clear skin. 

For more information on The Acne.org Regimen, kindly visit our FAQ page by using the link below: 

http://www.acne.org/regimen-help.html#regimen

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×